MathSciNet Relay Station
MathSciNet bibliographic data
MR2336268 (2008g:65170) 65N30
Solo, Aaron Sharp estimates for finite element approximations to elliptic problems with Neumann boundary data of low regularity. Math. Comp. 76 (2007), no. 260, 1787–1800 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement